MAUDE Adverse Event Report: ABBOTT MEDICAL EON MINI CHARGING SYSTEM; SCS CHARGER

ABBOTT MEDICAL EON MINI CHARGING SYSTEM; SCS CHARGER
Model Number 3721
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burning Sensation (2146)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided when the evaluation is completed.
 
Event or Problem Description
Related mfr report: 1627487-2021-01120.It was reported the patient complained of heating during recharge of the scs system implantable pulse generator (ipg).The patient stated the charger antenna heated up not allowing it to be placed on the skin.The next course of action has not been determined.
 
Additional Manufacturer Narrative
A patient experiencing heating at the ipg site while charging was reported to abbott.The patient has not elected to participate in the charger exchange program to resolve the issue.The device history record of the device was reviewed.All three batches were manufactured in 2015, and pcb with previous software design were scrapped in 2018.Refer to capa 118058 for details.Actions have been taken to prevent reoccurrence.

Brand Name
EON MINI CHARGING SYSTEM
Common Device Name
SCS CHARGER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11304990
Report Number1627487-2021-01121
Device Sequence Number3286297
Product Code LGW
UDI-Device Identifier05414734402620
UDI-Public05414734402620
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model Number3721
Device Catalogue Number3721
Device Lot Number5298105
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3788, SCS IPG; MODEL 3788, SCS IPG
Outcome Attributed to Adverse Event Other;